Diclofenac potassium and sodium will most likely have the same sort of gastrointestinal side effects. If you are sensitive to diclofenac, then whatever salt form you take will cause you discomfort. Actually if you are lucky then sometimes the diclofenac sodium may be "a LITTLE BIT BETTER", as this formulation is delayed release, so the tablet usually dissolves in the intestine (not the stomach), so you may escape heartburn if that's an issue. But in general if you get stomach aches, etc. with diclofenac then you will get it with both sodium and potassium salt.
- Diclofenac Information for Consumers
- Diclofenac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diclofenac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2009 • 1 answer
Posted 29 Nov 2010 • 1 answer
Posted 22 Mar 2013 • 1 answer
Posted 23 Jul 2014 • 1 answer
Posted 25 Apr 2017 • 0 answers